Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (2159 KB) | Metadata | Table of Contents | PRIMS summary
Volume 23, Issue 2, 1987, pp. 275–296
DOI: 10.2977/prims/1195176541

Published online: 1987-04-30

Differentiable Shifts for Measures on Infinite Dimensional Spaces

Yasuo Yamasaki[1] and Akihito Hora[2]

(1) Kyoto University, Japan
(2) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Yamasaki Yasuo, Hora Akihito: Differentiable Shifts for Measures on Infinite Dimensional Spaces. Publ. Res. Inst. Math. Sci. 23 (1987), 275-296. doi: 10.2977/prims/1195176541